It is currently Tue Aug 22, 2017 10:44 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Jul 19, 2013 1:17 am 
Offline
Average Poster
Average Poster

Joined: Fri Jul 19, 2013 1:01 am
Posts: 22
First of all I am happy to be part of this forum. My subutex (not suboxone) story began in the Spring of 2007. Started with 8mg, and now have gotten myself down to just under 0.5mg. I have always been a work out-holic and have exercised almost daily the last several years. I always noticed an intense rush of endorphins which were only enhanced by sub, I honestly believe because of the exercise I managed to taper down from 8mg without meeting any sever difficulties. Since I started to go below 0.85mg I notice the endorphin rush does not last as long and it feels as though the exercise is blowing off the sub dose rather quite quickly, does this mean the exercise is getting the sub out of my system faster and feeling like I am in minor PAWS? can this only be a positive thing? it's not that bad or nothing, but it just feels different to what I was use to.

I am wondering if anybody else encountered this. I feel fine during the exercise and for a few hours later, but then it seems it's melting away and feel like am going through tiny withdrawals, or maybe PAWS. Now I would be happy to go through this if this means it's simply blowing the sub out of my system. On the days I do not exercise I won't obviously get that endorphin rush but I would feel ok for the whole day and night, but with any exercise I would get a rush but then later feel like my days are dragging, I am certain this has to do with the low amount of sub I am taking. I would be relieved to know if this was indeed a case of sub toxins and half life just making its way out of my body, and only good for me in the long term, so when I finally jump off I will not have withdrawals or PAWS that are persistent for the long run.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 19, 2013 5:05 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jul 19, 2013 1:01 am
Posts: 22
Anyone? I do not know if I am alone in this situation but it will be interesting to read people's opinion in this matter. If the exercise is indeed blowing off my sub dose then should I just cut down on the psychical activity until after I stop sub? or should I carry on as it will be good in the long run where it will speed out PAWS?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 19, 2013 6:01 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Jul 16, 2013 9:12 pm
Posts: 31
I am no Doctor but it seems unlikely. The mechanics don't seem to be in favor of that but again I really don't know. I can say that good health, exercise, and good diet have proven time and time again to be good for making the WD's and PAWS less intense and possibly shorter. Personally unless you have a heart condition that the Dr, says no go I would press forward with exercise. Laying around will get you nowhere fast.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Jul 19, 2013 6:46 pm 
Offline
Average Poster
Average Poster

Joined: Fri Jul 19, 2013 1:01 am
Posts: 22
I don't know, its just that before I reduced down to 0.45/0.5 my endorphin rush lasted much longer, the less sub I take the less time the endorphin rush lasts, and more the feeling of boredom creeping in later on. It seems I get hit with slight PAWS late in the day and evening, I can feel it has a lot to do with the my sub dose being low. Maybe there isn't much sub in my system so the brain is looking for ways to add on to that endorphin exercise rush? but instead just blows off the sub faster then before, so the brain feeds through symptoms which seem like slight mild PAWS.. I am alright pshycally, no pshycal symptoms at all, its just in the brain I feel less motivated late on in the day and night after a strenuous work out. during the works out and few hours afterwards I feel good, because of the endorphin rush, it's when it wears off that I notice the symptoms. I am hoping this is a good thing for me in the long run.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Bing [Bot] and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group